Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 11, NWS Caribou, ME

February 5, 2021

NWS Caribou, ME issued this small craft advisory at Feb 5, 2021, 3:07 AM EST. It took effect at Feb 5, 2021, 3:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2021, 3:07 AM EST (08:07 UTC)
In effect from
Feb 5, 2021, 3:00 PM EST
Expired
Feb 6, 2021, 3:17 AM EST
In force
12 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

569 
WHUS71 KCAR 050807
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
307 AM EST Fri Feb 5 2021

ANZ050-051-052200-
/O.CAN.KCAR.SC.Y.0010.000000T0000Z-210205T0900Z/
/O.NEW.KCAR.SC.Y.0011.210205T2000Z-210206T1200Z/
/O.NEW.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
307 AM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...
...SMALL CRAFT ADVISORY EARLIER IN EFFECT IS CANCELLED...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet expected. For 
  the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 7 AM EST Saturday. For the Gale Watch, from Saturday 
  morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

VJN
6 follow-up statements
349 
WHUS71 KCAR 051427
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
927 AM EST Fri Feb 5 2021

ANZ050-051-060000-
/O.CON.KCAR.SC.Y.0011.210205T2000Z-210206T1200Z/
/O.CON.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
927 AM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM EST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet expected. For 
  the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 7 AM EST Saturday. For the Gale Watch, from Saturday 
  morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$

Norcross
099 
WHUS71 KCAR 052125
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
425 PM EST Fri Feb 5 2021

ANZ050-051-061000-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-210206T1200Z/
/O.CON.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
425 PM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Saturday. 
  For the Gale Watch, from Saturday morning through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$

Norcross
540 
WHUS71 KCAR 052330
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
630 PM EST Fri Feb 5 2021

ANZ050-051-060730-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-210206T1200Z/
/O.CON.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
630 PM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Saturday. 
  For the Gale Watch, from Saturday morning through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

CB
266 
WHUS71 KCAR 060216
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
916 PM EST Fri Feb 5 2021

ANZ050-051-061030-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-210206T1200Z/
/O.CON.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
916 PM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Saturday. 
  For the Gale Watch, from 7 AM EST Saturday through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

CB
419 
WHUS71 KCAR 060227 AAA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Caribou ME
927 PM EST Fri Feb 5 2021

ANZ050-051-061030-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-210206T1200Z/
/O.CON.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
927 PM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt
  with gusts up to 30 kt and seas 4 to 7 feet. For the Gale Watch,
  west winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 
  feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Saturday. 
  For the Gale Watch, from 7 AM EST Saturday through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
056 
WHUS71 KCAR 060817
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
317 AM EST Sat Feb 6 2021

ANZ050-051-061630-
/O.CAN.KCAR.SC.Y.0011.000000T0000Z-210206T1200Z/
/O.UPG.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
/O.NEW.KCAR.GL.W.0007.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
317 AM EST Sat Feb 6 2021

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST
THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 11 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-061630-
/O.NEW.KCAR.SC.Y.0012.210206T1200Z-210207T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
317 AM EST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 11:51 PM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 4, 11:51 PM EST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1151 PM EST Thu Feb 4 2021

.SYNOPSIS...
High pressure will then cross the region early Friday. An
occluded front will approach later Friday before crossing the
region by Saturday morning. Another trough of low pressure
approaches Sunday followed by high pressure Monday into Monday
night. Another low could approach later Tuesday.

&&

.NEAR TERM /THROUGH FRIDAY/...
1140 PM Update: The area of snow shwrs associated with a very
small and compact upper low is exiting SE the FA with the motion
of the upper low. Snow ratios with sn/sn shwrs ovr NE ptns of
the FA where as high as 60:1, the highest seen ovr this Rgn in
quite some time. To give a comparison, the 2.0 inches of snow
recorded earlier in the eve at Caribou which had 0.03 inches of
liq equiv content would normally equate 0.4 inches of snfl with
the climatological 12:1 ratio for this area.

In any event, what left of any sn shwrs near the NB border from
Monticello swrd will completely exit the FA ovr the next couple
of hrs, leaving cld cvr the random element. With some clrg
already ovr ptns of the NE, temps have already fallen below fcst
ovrngt lows at some lctns. We adjusted fcst lows a few deg
lower ovr the N to try to compensate, but given that there are
still some patches of SC cld cvr ovr this area, fcst lows remain
uncertain spcly given the refreshing of sn pack with high
reflective champaign powder (a term usually reserved for sn
quality in the Rocky Mtns) dendritic sn.

Prev Disc: Upper level low pressure will slowly exit across the
Maritimes tonight. Ridging, at both the surface and aloft, will
then build across the region later tonight through early
Friday. Low pressure lifting north of the Great Lakes will draw
an occluded front toward the region later Friday. A disturbance
rotating around the exiting upper low will keep a chance of
light snow or snow showers across mostly eastern portions of the
forecast area early tonight, with any snow accumulations less
than an inch. Otherwise, expect mostly cloudy skies across the
entire forecast area early tonight. With building high pressure,
expect decreasing clouds Downeast later tonight. Moisture
wrapping around the exiting upper low could keep skies mostly
cloudy across the north and mountains overnight. Partly/mostly
cloudy skies are expected across the region early Friday with
the brief ridging. Clouds then rapidly increase in advance of
the approaching occlusion. Precipitation will expand eastward
across the forecast area Friday afternoon. Based on critical
thicknesses, expect precipitation across northern and central
portions of the forecast area in the form of snow. Across
interior Downeast areas, expect snow or a snow/rain mix. Along
the Downeast coast expect a snow/rain mix or mostly rain. Low
temperatures tonight will be dependent on cloud cover. Generally
expect lows ranging through the teens across northern areas, to
the upper teens interior Downeast with around 20 to the lower
20s along the Downeast coast. More persistent cloud cover could
allow warmer temperatures, while lesser cloud cover would allow
cooler temperatures. High temperatures Friday will range from
around 30 to the lower 30s north, to the mid to upper 30s
interior Downeast with upper 30s to around 40 along the Downeast
coast.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
A quick moving system will bring a light accumulation of snow
across the north, rain Downeast, and a wintry mix for the
Central Highlands, Upper Penobscot Valley, and Southern
Aroostook regions. The left exit region of an incoming jet
streak over the Mid-Atlantic will lead to divergence aloft and
surface low formation along coastal Maine. While the
precipitation currently appears healthy on radar imagery across
the Midwest, a significant dry conveyor belt will descend along
the southeastern periphery of the occluded low south of James
Bay in Canada. This leads to questions regarding how heavy QPF
will be and if there will be sufficient cloud ice to maintain snow
throughout the event. Favored a solution with QPF slightly
lower than the 50th percentile of guidance and showing mixing
with freezing rain from the Central Highlands up through
southern and central Aroostook County due to loss of cloud ice.
Any ice accretion should be light and impacts will be lessened
by snow covered surfaces and roads. A period of light snow is
expected with the initial advection of warm air aloft along the
occluded front Friday evening, then a break of lighter
precipitation is possible across the north before dynamics from
the jet streak and surface low take over later during the night.
Temperatures will be unseasonably mild with lows ranging from
the upper teens in the higher elevations of northern Somerset
County to the mid 30s near Eastport.

Cold air advection is expected Saturday with only a small
diurnal increase in temperatures and windy conditions. Momentum
transfer suggests potential for wind gusts over 30 mph across
the area. Lingering flurries and isolated snow showers are also
possible. Snow squalls cannot be completely ruled out either
given modeled snow squall parameters at or above 2 across
central and northern areas and the aforementioned gusty winds.
By Saturday night skies will clear out Downeast with lingering
clouds across the north. Lows will be more seasonable, ranging
from near zero across the north to near 20 along the coast.

By Sunday the forecast becomes interesting again with potential
for a strengthening low passing south of the area. The last few
runs of guidance have been a classic windshield wiper effect,
with nearly all guidance yesterday showing the low passing well
to the south. Now 12z runs of the GFS, NAM, and European models
all either show a plowable snow or at least light snow brushing
the coast. There is reason to be skeptical, however. Barely a
third of the 12z GFS ensemble members show more than an inch or
two at Bangor and models seem to be overly aggressive bringing
precipitation through the surface ridge that will be across the
area early Sunday. At this point a solution keeping the low to
the south of Maine is preferred with chance PoPs. A surface
trough and shortwave will move across the area, which should
lead to a period of light snow or snow showers regardless of the
low track. Highs Sunday will range from the low 20s across the
north to the low to mid 30s Downeast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Next week will feature a very active and potent northern stream
of the jet stream setting up over or just south of the forecast
area. Frequent disturbances are expected with a relatively short
window of predictability. A return to near or slightly below
normal temperatures is also anticipated. The primary window for
widespread precipitation, mainly in the form of snow, appears to
be Tuesday into Tuesday night with a fast moving shortwave and
coastal low. The GFS and European ensembles tend to suggest that
a light to moderate accumulation is favored over a heavy
accumulation at this time. Multiple adjustments were made to the
NBM, including raising PoPs to chance over more of the forecast
area Tuesday into Tuesday night. Lows were also lowered Monday
night across the north, though there remains uncertainty with
how quickly clouds will build in ahead of the aforementioned
system.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: Variable conditions the remainder of the night at the
Aroostook County terminals from MVFR to VFR with areas of light
snow ending by midnight. Across Downeast areas, expect VFR the
remainder of the night with the slight chance of brief MVFR at
KBHB in any late evening rain/snow showers. VFR/MVFR conditions
are expected at the northern terminals Friday with VFR Downeast
lowering to IFR levels during the afternoon with developing
snow/rain. Light winds tonight through early Friday.
South/southeast winds 10 to 15 knots with gusts up to 20 knots
later Friday.

SHORT TERM:
Friday night...IFR in snow north and rain at KBGR/BHB. -FZRA is
possible across central areas. Light SE winds, shifting WSW
late.

Saturday...Mainly VFR except brief MVFR/IFR in SHSN across the
north. West wind gusts up to 25 kts.

Saturday night...VFR. WSW winds gusting up to 20 kts early,
decreasing late.

Sunday to Sunday night...VFR/MVFR with a chance of snow late
mainly Downeast. Light to modestly breezy south winds.

Monday to Monday night...VFR with light winds.

Tuesday...MVFR/IFR with a chance of snow. Modestly breezy east
winds.

&&

.MARINE...
NEAR TERM: The small craft advisory was extended until 4 am EST
Friday morning. Seas are still averaging around 7 feet at the
eastern Maine Shelf as of 9 PM, and as there is a mix of wind
wave and long period swell it will take some time for the seas
to subside. Conditions are then expected to be below small
craft advisory levels on all the waters Friday morning. Small
craft advisory conditions develop again Friday afternoon.
Visibilities will lower in developing rain/snow Friday
afternoon.

SHORT TERM: SCA Winds and seas are likely Friday night into
Saturday. A period of gales is possible Saturday afternoon and
evening with a brisk west wind. Winds and seas may diminish
below SCA Sunday into Monday, but confidence is low during this
period. A period of rain will reduce visibility Friday night.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 4 AM EST Friday for ANZ050-051.

&&

Near Term...VJN
Short Term...MStrauser
Long Term...MStrauser
Aviation...VJN/MStrauser
Marine...VJN/MStrauser
Hazardous weather outlook, Feb 4, 4:08 AM EST, 22 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
408 AM EST Thu Feb 4 2021

MEZ001>006-010-011-015>017-029>032-050915-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
408 AM EST Thu Feb 4 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-050915-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
408 AM EST Thu Feb 4 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:07 AM ESTGale WatchCAR24 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.